PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 6 | 1034-1038
Tytuł artykułu

Isometries of some F-algebras of holomorphic functions on the upper half plane

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Linear isometries of N p(D) onto N p(D) are described, where N p(D), p > 1, is the set of all holomorphic functions f on the upper half plane D = {z ∈ ℂ: Im z > 0} such that supy>0 ∫ℝ lnp (1 + |(x + iy)|) dx < +∞. Our result is an improvement of the results by D.A. Efimov.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
6
Strony
1034-1038
Opis fizyczny
Daty
wydano
2013-06-01
online
2013-03-28
Twórcy
autor
  • Department of Mathematics, Iwate Medical University, Yahaba, Iwate, 028-3694, Japan, yiida@iwate-med.ac.jp
  • Department of Mathematics, Iwate Medical University, Yahaba, Iwate, 028-3694, Japan
Bibliografia
  • [1] Efimov D.A., F-algebras of holomorphic functions in a half-plane defined by maximal functions, Dokl. Math., 2007, 76(2), 755–757 http://dx.doi.org/10.1134/S1064562407050298[Crossref]
  • [2] Eoff C.M., A representation of N α+ as a union of weighted Hardy spaces, Complex Variables Theory Appl., 1993, 23(3–4), 189–199 http://dx.doi.org/10.1080/17476939308814684[Crossref]
  • [3] Forelli F., The isometries of H p, Canad. J. Math., 1964, 16, 721–728 http://dx.doi.org/10.4153/CJM-1964-068-3[Crossref]
  • [4] Iida Y., On an F-algebra of holomorphic functions on the upper half plane, Hokkaido Math. J., 2006, 35(3), 487–495
  • [5] Iida Y., Mochizuki N., Isometries of some F-algebras of holomorphic functions, Arch. Math. (Basel), 1998, 71(4), 297–300 http://dx.doi.org/10.1007/s000130050267[Crossref]
  • [6] Mochizuki N., Nevanlinna and Smirnov classes on the upper half plane, Hokkaido Math. J., 1991, 20(3), 609–620
  • [7] Stein E.M., Weiss G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Ser., 32, Princeton University Press, Princeton, 1971
  • [8] Stephenson K., Isometries of the Nevanlinna class, Indiana Univ. Math. J., 1977, 26(2), 307–324 http://dx.doi.org/10.1512/iumj.1977.26.26023[Crossref]
  • [9] Stoll M., Mean growth and Taylor coefficients of some topological algebras of analytic functions, Ann. Polon. Math., 1977/78, 35(2), 139–158
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0221-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.